# SDR SWAA000320

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE RELEASE CABLE MISROUTED.  PROPERLY ROUTED RELEASE CABLE PER MM.
